# SDR QXEA200501543

- Difficulty date: November 21, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 14,386 hours, 20,833 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Dadc
- Part number: 7000700976
- Part serial: 95066660
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 15,818 hours, 22,843 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2148, AIII FAILED THREE TIMES, DURING TWO APPROACHES IN SEA AND ONCE PDX 10R.  APPROACH WARN FOLLOWED BY NO AIII AND A HEADING FLAG.  MAINTENANCE REPLACED NR 1 DADC AND PERFORMED OPERATIONAL TEST IAW MTC 9340014, 53450001, 9344002 AND 934101.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
